advertisement
Question
Posted by: Jane | 2008/12/12

Triphasil vs other pills

I' m 25. I' ve been on triphasil for 7 years, and up until a few months ago I would swear by it - never had any problems or spotting or anything. however the last few months I have noticed my PMS is getting really bad (I never used to get pms) and the first day of my period I get very heavy bleeding and horrible cramps. Would changing the pill make a difference (I would have to change to the other government pill, I think its nordette?) or is this just my body and I have to deal with the changes?
Thanks for your advice
Jane

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As these symptoms are new, I would suggest that you have a gynae check-up to exclude any problems with the uterus or ovaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement